Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 105 / 1080

montesflus
(@kiko99)
Active Member
Joined: 1 year ago
Posts: 8
 

@isismadec  What kind of facial pressure are you feeling.  I too am feeling some weird kind of facial puffiness and I got my 2nd Pfizer jab way back on Feb 14 2021.  I am going to try an antihistamine to see if it helps at all.


1tahoegal liked
ReplyQuote
Thelma
(@thelma)
Active Member
Joined: 1 year ago
Posts: 50
 

@megan

i stopped getting mails from Veda, joined facebook group. But still wonder why i was discontinued from this forum


ReplyQuote
clr
 clr
(@cynthia)
New Member
Joined: 1 year ago
Posts: 1
 

@kiko99 Hi, my face has felt puffy (not visibly) since 3 hours after the Pfizer 1st dose 2.5 weeks ago. My allergist had me double up on the antihistamine zyrtec (which I take daily anyway) for a week, which may have helped a little, but not much. Like you, I think my immune response to the vaccine is inflammation that causes the face feeling swollen, head congestion, especially in the left ear resulting in dizziness, vertigo (1-2 days) and feeling off balance, and fleeting numbness/pins and needles in my arms and legs. Advil to reduce inflammation has helped. I get my second dose Wednesday and all my doctors (PCP, ENT, neurologist) said to take Advil after. Hope you feel better soon.


ReplyQuote
sunny83
(@digpratap83)
New Member
Joined: 1 year ago
Posts: 1
 

Dear friends,

I got J&J vaccine on 09-Apr and I am feeling dizziness, lightheaded, recurring headaches, slight nausea , fatigue, weakness in legs even till now.Sometimes it is worst and sometimes it is little better but not completely going away. My heart rate is slightly on higher side. I went to ER when I felt I am fainting and all my tests including X ray, blood work, EKG, Ct scan came fine but doctor did acknowledged that my heart rate was high and said it could be vaccine side effects. He referred me to neurologist which I am going to meet next week. My question is how long after on an average people have felt relief from these symptoms? Is there anyone feeling same from Johnson vaccine? I am taking vitamin C, B12, omega fatty acids, ginger, turmeric milk. 


ReplyQuote
Michael K
(@michaelk)
Active Member
Joined: 1 year ago
Posts: 57
 

@mt53072 The risk would have to be calculated pre vaccination.The risk is weighted heavily by age. All they know is it is at least 6 months because it has not been out  long enough to test beyond that, but they think it could be a year or more. T cells could respond for even longer. Protection from dying from Covid after one shot may be 100%. Any way you look at it the risk of dying after one shot or even with no shot is very low. My call is to wait and see what the future brings as far as how effective and how long a single shot lasts and what therapeutics are developed before I take a chance subjecting myself to more vertigo that may last a very long time or may never resolve.


ReplyQuote
Sheri G.
(@sherig)
Active Member
Joined: 1 year ago
Posts: 11
 

@jenannrooney yes I also had J&J but about a week or so before it was paused. My severe vertigo started exactly one week after the shot. I am now 10 days since the onset and the vertigo has subsided substantially. ( I am by no means back to normal but definitely on the road to recovery). I don't know if it has just been time that worked best or the regimen I chose of a prednisone taper starting at 20 mg, and Meclizine twice a day. I also took lots of anti-inflammatory supplements like curcumin and the Omegas. I also took quercetin and zinc. It was so difficult at the beginning that I wasn't able to do anything and I only wanted to know that this would end. I am happy to say that it does improve in time. Everything but the tinnitus that is. That has remained loud but at least it's not physically debilitating. The relief will happen for you too! We are all different and our bodies heal at different rates from inflammatory episodes.  I do have an underlying autoimmune disease so I might have been predisposed for this kind of inflammation but regardless, be patient and hopeful and take time and rest. You will get better!⚘ wishing you well!


Linda, sunny83, R3020 and 1 people liked
ReplyQuote
Athrift03
(@athrift03)
Active Member
Joined: 1 year ago
Posts: 11
 

@bobh This sounds a lot like my experience. I wrote about it on page 88 I believe. Unfortunately I’m about to start week 4 so you’re ahead of me. My vision still hasn’t restored and my anxiety attacks are still terrible. My unbalance regressed some. I did the vitamin c and ibuprofen thing and it helped some. I’m basically playing the waiting game and hope it goes away in 2 months. It’s really the only thing left that I have hope for. I’m so sorry you are going through it all still. 


ReplyQuote
SilverFox
(@mariancunningham)
New Member
Joined: 1 year ago
Posts: 1
 

I have dizziness and 2 attacks of vertigo that began 4days after my second Pfizer shot. I messaged my doctor but have not heard back yet. Ibuprofen and sitting still keeps the worst of it at bay. Thanks for all the posts with advice. They helped me know what to do.  I’m afraid to get any booster shot though.


Sassafras liked
ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 1 year ago
Posts: 237
 
Posted by: @kiko99

@isismadec  What kind of facial pressure are you feeling.  I too am feeling some weird kind of facial puffiness and I got my 2nd Pfizer jab way back on Feb 14 2021.  I am going to try an antihistamine to see if it helps at all.

I never had the vaccine, so can't offer any input.  


ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 1 year ago
Posts: 237
 
Posted by: @thelma

@megan

i stopped getting mails from Veda, joined facebook group. But still wonder why i was discontinued from this forum

I'm not getting emails anymore from this forum, either.  I'm not on FB so can't join that group.


ReplyQuote
R3020
(@r3020)
Active Member
Joined: 1 year ago
Posts: 6
 

@digpratap83 Exact same scenario here except I did faint. 


ReplyQuote
Judi
 Judi
(@judict)
Active Member
Joined: 1 year ago
Posts: 5
 

So depressed had two good days no vertigo upon waking, no dizziness or nausea during the day even though the tinnitus persists. Then today I reached  up to get some hangers in the closet and things started spinning and felt nauseated.  Now can't move my head forward or backwards without getting lightheaded. Will this ever end!


ReplyQuote
MT530
(@mt53072)
Active Member
Joined: 1 year ago
Posts: 14
 

@michaelk, thank you.

 


ReplyQuote
Harvey
(@hldentist)
New Member
Joined: 1 year ago
Posts: 1
 

I had my second Moderna vaccine 10 days ago. I didn’t realize why I felt a little weird after initial temperature and arm pain which went away. On the fifth day I woke up during the night feeling flushed. I took my blood pressure and it was 176/101. I do take very low-dose blood pressure medication but my blood pressure has been normal for years. Not more than 120/80. I took two aspirin and another 10 mg of lisinopril. By the morning it was down to 155/96. I started aged garlic and grapeseed extract. Over the last three days during the day the blood pressure is normal but again last night I woke up and it was 164/96. I took my blood pressure this morning three times. The first was 171/103, then 164/96, then 140/96. Seems weird to me that it varies so much. I exercised 30 minutes on the elliptical and felt OK. 11 years ago I had bypass surgery and I’m hesitating to go to cardiologist because before you know it I’ll be back on the operating table, and this may be all caused by the vaccination. By midday today my blood pressure is 114/76. I’m not looking forward to tonight . With all the conversations about dizziness and vertigo that’s all this is due to very high blood pressure. I did see an article that I found that said there were significant spikes to extremely high blood pressure after the vaccination. This was done by a study in France,  I wrote to the author Who is a physician and she wrote back to me that they are studying hard to determine the link between the Covid vaccines and blood pressure. I encourage you all to monitor your blood pressure. All the best. Harvey


Sheri G. liked
ReplyQuote
montesflus
(@kiko99)
Active Member
Joined: 1 year ago
Posts: 8
 

@cynthia  Yes I seem to have the same facial weird feeling as you do.  Namely feeling that it's puffy, but when I look in the mirror, it isn't visually puffy.  I feel it mostly around the eye area and around the mouth.  But it's just a general kind of feeling of pressure.  So far I've just used one antihistamine capsule, but will continue to take one each evening at bedtime, as they tend to make me feel drowsy.  If it does not eventually go away on it's own, I might see a doc, but not exactly holding my breath for much help from the medical community.  Please keep me updated on your progress or treatments.  Thank you so much.


ReplyQuote
Page 105 / 1080